# SDR GLBA97136

- Difficulty date: August 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N225GL
- Make and model: Beech 1900D
- Aircraft serial: UE225
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Failed
- Location: Right
- Stage of operation: UK
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

MSP - RIGHT FIRE LOOP ANNUNCIATOR ILLUMINATED.  REPLACED RIGHT AFT FIRE LOOP.  (M)
